Doctor insights on:
Lamictal Drug Rash
Bad hives, and more: Lamictal can cause a rare but sometimes fatal allergic reaction called S.J.S., E.M. Major, or T.E.N.. A person can have fever, malaise (general discomfort), skin itching, joint aches, and a fairly rapid appearance of reddened spots or patches all over. The rash can have "target" or "bulls-eye" spots, and even blisters. Eye irritation can occur, as well as sores on eyelids, lips, and in the mouth. ...Read moreSee 1 more doctor answer
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Can you still get a rash from lamictal even though I have been on it for 8 months? I am on 25 mg 1x a day.
It's possible: Yes, it's possible to develop a rash to most drugs even after being on them for a long time. However, it is a more rare phenomenon. Drug rashes typically occur within the first week to 6 weeks of starting a medication. If you have a rash, I recommend having it evaluated by a dermatologist to see what the cause can be and to treat it if it's bothersome. ...Read more
Stop? : If you stopped Lamictal 16 days, it is out of your system (half-life is ~24 hrs.) return of rash could mean: Lamictal wasn't the cause in first place, another rash cause has occurred, treatment suppressing rash has ceased (allowing rash to flare), rash has evolved and is healing (but changing appearance). If things are worsening, then back to your treating doctor! (oh, and avoid hot baths. ). ...Read more
Lamictal: Check with your physician immediately. Rash from Lamictal (lamotrigine) can appear anywhere in the body (groin, back, arms, torso). This could be more serious than just a simple drug allergy (steven johnson syndrome). Check with your physician to evaluate if substitution with a different medication is necessary. ...Read moreSee 1 more doctor answer
Followup re lamictal. Much time can elapse between doses bef rash occurs? I i know rash won't happen if completely stopped. This concerns missed dose
Can you moss a dose of lamictal without having a rash? Or delay it by a few hours? How long can you go without getting a rash?
Question correct?: Your question sounds as if you believe that by not taking a dose of Lamictal you will break out into a rash. That is not correct. The rash is produced by taking doses of lemek doll and the body's reaction to those pills. Your risk for a rash will be reduced if you do not take the doses of the medication. Does that answer your question or do you need to rephrase it? ...Read more
I take 200mg of lamictal. Does exposure to either the sun or a tanning bed put me at risk for the rash (that leads to stevens-johnson's disease)?
No: The Lamictal rash occurs in about 3-5% of patients and is most often an allergic or idiosyncratic reaction. Stevens-johnson may occur if a painful rash and the drug is continued. There is no solar exposure risk which accentuates the chance of rash, but using drug with Depakote does increase risk of rash to 7-9%. ...Read more
Been on lamictal for little over two weeks and just increased dose to 50 mg and am itching kind of intensely but no rash will the itching go away? Also my Dr added back Prozac 10 mg
- Talk to a doctor live online for free
- Can drug rashes linger?
- Lamictal false positive drug test
- Lamictal rash symptoms
- Ask a doctor a question free online
- Treatment of lamictal rash
- Rash caused lamictal
- Lamictal drug interactions
- Drug reaction rash itchy trunk red
- Talk to a dermatologist online